A Remark on Periodic Tchebyshev Systems.

Roland Zielke

Manuscripta mathematica (1972)

  • Volume: 7, page 325-330
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Zielke, Roland. "A Remark on Periodic Tchebyshev Systems.." Manuscripta mathematica 7 (1972): 325-330. <http://eudml.org/doc/154124>.

author = {Zielke, Roland},
journal = {Manuscripta mathematica},
pages = {325-330},
title = {A Remark on Periodic Tchebyshev Systems.},
url = {http://eudml.org/doc/154124},
volume = {7},
year = {1972},

AU - Zielke, Roland
TI - A Remark on Periodic Tchebyshev Systems.
JO - Manuscripta mathematica
PY - 1972
VL - 7
SP - 325
EP - 330
UR - http://eudml.org/doc/154124
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.